# SDR UIEA2025071000894

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 91,656 hours, 15,322 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW L/E #581JB PANEL RIB FOUND CRACKED.( LHW L/E #581JB PANEL RIB REPLACED AS PER RI-57-51-17769 REV A. NO FURTHER DEFECTS NOTED. )
